Justin Delgado is husband to Kacie Doyle-Delgado, diagnosed at age 11. After more than a decade together, he considers himself to be an expert carb counter and Dexcom inserter. He graduated with his Master of Science in Finance from the University of Utah in 2013 and has been working in commercial banking since then. He attended his first Friends for Life conference in 2015 and is looking forward to volunteering with the teens.
August 4, 2004
Complications, Type 2
Question from USA:
I am currently dating a man who has type 2 diabetes. He is 49. He takes 500 mg of Glucophage, but he takes it all at once instead of twice a day, as prescribed. He is experiencing erectile disfunction. Often, he can get an erection, but quickly loses it completely. Would that have anything to do with his diabetes and/or his medication? Perhaps it has something to do with the fact he is taking his full dosage all at once? Please advise if this erectile disfunction could be caused by either of the above medication/medical condition as I cannot seem to find anything referring to it as a side effect.
It is unlikely that the medication is the cause. Diabetes can be a contributing factor in ED or erectile dysfunction. You do not indicate his glucose control, but poor control can lead to various complications, ED being one of them.
I would discuss this with his physician and would consider an evaluation with a specialist in ED.